Affordable Access

Alternative proofs for monotonic and logarithmically convex properties of one-parameter mean values

Authors
Journal
Applied Mathematics and Computation
0096-3003
Publisher
Elsevier
Publication Date
Volume
208
Issue
1
Identifiers
DOI: 10.1016/j.amc.2008.11.023
Keywords
  • Alternative Proofs
  • Monotonicity
  • Logarithmic Convexity
  • One-Parameter Mean Values

Abstract

Abstract In this paper, alternative proofs are provided for monotonic and logarithmically convex properties of the one-parameter mean values J ( r ) and for monotonic properties of the product J ( r ) J ( - r ) on ( - ∞ , ∞ ) .

There are no comments yet on this publication. Be the first to share your thoughts.